Advanced search
1 file | 339.55 KB Add to list

Multiplicity of positive solutions for a nonlinear equation with a Hardy potential on the Heisenberg group

Author
Organization
Keywords
General Mathematics, Sub-Laplacian, Mountain pass theorem, Heisenberg group, Stratified group, Hardy inequality, Sobolev-Folland-Stein inequality, DIRICHLET PROBLEM, CRITICAL SOBOLEV, INEQUALITIES, EXISTENCE, EXPONENTS, RELLICH

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 339.55 KB

Citation

Please use this url to cite or link to this publication:

MLA
Kassymov, Aidyn, and Durvudkhan Suragan. “Multiplicity of Positive Solutions for a Nonlinear Equation with a Hardy Potential on the Heisenberg Group.” BULLETIN DES SCIENCES MATHEMATIQUES, vol. 165, 2020, doi:10.1016/j.bulsci.2020.102916.
APA
Kassymov, A., & Suragan, D. (2020). Multiplicity of positive solutions for a nonlinear equation with a Hardy potential on the Heisenberg group. BULLETIN DES SCIENCES MATHEMATIQUES, 165. https://doi.org/10.1016/j.bulsci.2020.102916
Chicago author-date
Kassymov, Aidyn, and Durvudkhan Suragan. 2020. “Multiplicity of Positive Solutions for a Nonlinear Equation with a Hardy Potential on the Heisenberg Group.” BULLETIN DES SCIENCES MATHEMATIQUES 165. https://doi.org/10.1016/j.bulsci.2020.102916.
Chicago author-date (all authors)
Kassymov, Aidyn, and Durvudkhan Suragan. 2020. “Multiplicity of Positive Solutions for a Nonlinear Equation with a Hardy Potential on the Heisenberg Group.” BULLETIN DES SCIENCES MATHEMATIQUES 165. doi:10.1016/j.bulsci.2020.102916.
Vancouver
1.
Kassymov A, Suragan D. Multiplicity of positive solutions for a nonlinear equation with a Hardy potential on the Heisenberg group. BULLETIN DES SCIENCES MATHEMATIQUES. 2020;165.
IEEE
[1]
A. Kassymov and D. Suragan, “Multiplicity of positive solutions for a nonlinear equation with a Hardy potential on the Heisenberg group,” BULLETIN DES SCIENCES MATHEMATIQUES, vol. 165, 2020.
@article{8713187,
  articleno    = {{102916}},
  author       = {{Kassymov, Aidyn and Suragan, Durvudkhan}},
  issn         = {{0007-4497}},
  journal      = {{BULLETIN DES SCIENCES MATHEMATIQUES}},
  keywords     = {{General Mathematics,Sub-Laplacian,Mountain pass theorem,Heisenberg group,Stratified group,Hardy inequality,Sobolev-Folland-Stein inequality,DIRICHLET PROBLEM,CRITICAL SOBOLEV,INEQUALITIES,EXISTENCE,EXPONENTS,RELLICH}},
  language     = {{eng}},
  pages        = {{14}},
  title        = {{Multiplicity of positive solutions for a nonlinear equation with a Hardy potential on the Heisenberg group}},
  url          = {{http://dx.doi.org/10.1016/j.bulsci.2020.102916}},
  volume       = {{165}},
  year         = {{2020}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: